Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Right arm and leg numbness when tired, breathing problem. Taking ashwagandha, shilajit, shankhpushpi. Recommendatons?

My right leg and right arm gets numb when I am tired. I also get tired. breathing is also not good when I walk fast or I use stairs. I do not have any medical problem according to my family doctor. I am taking ashwagandah, shilajit and shankhpushpi two times a day. First week I felt good but now I do not see any improvement.
Asked On : Sun, 28 Apr 2013
Answers:  1 Views:  106
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Neurologist 's  Response
Nov 2013
Hi Amarjot,

Thank you for posting your query.

We need to examine you in detail to come to a final conclusion regarding your diagnosis. However, symptoms could be related to ischemia of brain (less blood flow to the left side of brain), or nerve compression in the cervical spinal cord.

Please also get your hemoglobin and heart checked, in view of breathlessness on exertion.

Please get back if you require any additional information.

Best wishes,

Dr Sudhir Kumar MD (Internal Medicine), DM (Neurology)

Senior Consultant Neurologist

Apollo Hospitals, Hyderabad,

My personal URL on this website:

My email:
Answered: Sun, 28 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor